Alert archive / Indiana / River Flood Warnings in 2010
River Flood Warning 13, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 26, 2010, 11:10 AM EDT for Defiance County, Ohio; Allen County, DeKalb County, Indiana. It took effect at Apr 26, 2010, 9:00 PM EDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2010, 11:10 AM EDT (15:10 UTC)
- In effect from
- Apr 26, 2010, 9:00 PM EDT
- Expired
- Apr 28, 2010, 10:29 AM EDT
- In force
- 37 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Allen County, IN, DeKalb County, IN, Defiance County, OH
The radar
The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (OH/IN) near Newville (NVLI3). The gauge peaked at 11.64 ft at Apr 28, 2010, 4:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04178000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
131 WGUS43 KIWX 261510 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1110 AM EDT MON APR 26 2010 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA WILL CAUSE THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE TO RISE TO NEAR MINOR FLOOD STAGE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC003-033-OHC039-271510- /O.NEW.KIWX.FL.W.0013.100427T0100Z-000000T0000Z/ /NVLI3.1.ER.100427T0100Z.100428T1200Z.000000T0000Z.NO/ 1110 AM EDT MON APR 26 2010 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 10 AM MONDAY THE STAGE WAS 10.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY NIGHT AND CREST NEAR 12.5 FEET AROUND 8 PM WEDNESDAY APRIL 28. * AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$
4 follow-up statements
338 WGUS83 KIWX 270220 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1020 PM EDT MON APR 26 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA WILL CAUSE THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE TO RISE TO NEAR MINOR FLOOD STAGE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC003-033-OHC039-280220- /O.CON.KIWX.FL.W.0013.000000T0000Z-000000T0000Z/ /NVLI3.1.ER.100428T1800Z.100430T1200Z.000000T0000Z.NO/ 1020 PM EDT MON APR 26 2010 THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * UNTIL FURTHER NOTICE. * AT 9 PM MONDAY THE STAGE WAS 10.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY AFTERNOON AND CREST NEAR 12.3 FEET AROUND 8 AM FRIDAY APRIL 30. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET WHICH OCCURRED ON DEC 14 2007. $$
779 WGUS83 KIWX 271429 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 AM EDT TUE APR 27 2010 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT HEAVY RAINFALL IS CAUSING MINOR FLOODING ALONG PORTIONS OF THE SAINT JOSEPH RIVER OHIO AND TIFFIN RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC003-033-OHC039-281429- /O.EXT.KIWX.FL.W.0013.000000T0000Z-100501T1200Z/ /NVLI3.1.ER.100428T0500Z.100428T1200Z.100430T1200Z.NO/ 1029 AM EDT TUE APR 27 2010 FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * UNTIL SATURDAY MORNING. * AT 9 AM TUESDAY THE STAGE WAS 11.3 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY WEDNESDAY MORNING AND CREST NEAR 12.1 FEET AROUND 2 PM WEDNESDAY APRIL 28 AND FALL BELOW FLOOD STAGE AROUND 8 AM FRIDAY APRIL 30. * AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$ OHC039-051-171-281429- /O.EXT.KIWX.FL.W.0012.000000T0000Z-100501T1500Z/ /STRO1.1.ER.100426T1040Z.100429T0000Z.100430T1500Z.NO/ 1029 AM EDT TUE APR 27 2010 FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL SATURDAY MORNING. * AT 10 AM TUESDAY THE STAGE WAS 11.8 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.2 FEET AROUND 2 AM THURSDAY APRIL 29 AND FALL BELOW FLOOD STAGE AROUND 11 AM FRIDAY APRIL 30. * AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD. $$
881 WGUS83 KIWX 280237 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1037 PM EDT TUE APR 27 2010 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY ..RECENT HEAVY RAINFALL IS CAUSING MINOR FLOODING ALONG PORTIONS OF THE SAINT JOSEPH RIVER OHIO AND TIFFIN RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && OHC171-290237- /O.CON.KIWX.FL.W.0014.100428T1100Z-100502T0700Z/ /MONO1.1.ER.100428T1100Z.100429T1200Z.100501T0700Z.NO/ 1037 PM EDT TUE APR 27 2010 THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * FROM WEDNESDAY MORNING TO LATE SATURDAY NIGHT. * AT 7 AM TUESDAY THE STAGE WAS 11.2 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY MORNING AND CREST NEAR 12.3 FEET AROUND 8 PM THURSDAY APRIL 29 AND FALL BELOW FLOOD STAGE AROUND 3 AM SATURDAY MAY 1. * AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS NEAR THE RIVER. $$ INC003-033-OHC039-290237- /O.EXT.KIWX.FL.W.0013.000000T0000Z-100502T0006Z/ /NVLI3.1.ER.100428T2226Z.100429T0600Z.100501T0006Z.NO/ 1037 PM EDT TUE APR 27 2010 FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * UNTIL SATURDAY EVENING. * AT 10 PM TUESDAY THE STAGE WAS 11.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$ OHC039-051-171-290237- /O.EXT.KIWX.FL.W.0012.000000T0000Z-100501T2100Z/ /STRO1.1.ER.100426T1040Z.100429T0000Z.100430T2100Z.NO/ 1037 PM EDT TUE APR 27 2010 FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL SATURDAY AFTERNOON. * AT 10 PM TUESDAY THE STAGE WAS 12.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.4 FEET AROUND 2 AM THURSDAY APRIL 29 AND FALL BELOW FLOOD STAGE AROUND 5 PM FRIDAY APRIL 30. * AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD. $$
904 WGUS83 KIWX 281429 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 AM EDT WED APR 28 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC171-281459- /O.CAN.KIWX.FL.W.0014.000000T0000Z-100502T0700Z/ /MONO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1029 AM EDT WED APR 28 2010 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * AT 7 AM WEDNESDAY THE STAGE WAS 11.5 FEET * FLOOD STAGE IS 12.0 FEET. $$ INC003-033-OHC039-281459- /O.CAN.KIWX.FL.W.0013.000000T0000Z-100502T0006Z/ /NVLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1029 AM EDT WED APR 28 2010 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * AT 9 AM WEDNESDAY THE STAGE WAS 11.6 FEET * FLOOD STAGE IS 12.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 26, 7:38 AM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Apr 26, 7:38 AM EDT, 3 hours 32 minutes before
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
Hazardous weather outlook, Apr 26, 3:35 AM EDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 335 AM EDT MON APR 26 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-270900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 335 AM EDT MON APR 26 2010 /235 AM CDT MON APR 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD FROST IS EXPECTED TUESDAY NIGHT WITH SUB FREEZING TEMPERATURES POSSIBLE IN OUTLYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-270900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 335 AM EDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS TO SMALL CRAFT WILL CONTINUE INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:33 PM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 5 days |
| Apr 26, 10:58 AM EDT | River Flood Watch | IWX | Williams | 24 hr |
Nearby
River Flood Warnings in Indiana, 2010River Flood Warnings in Ohio, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.